# SDR USAA2011110900004

- Difficulty date: October 29, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SHEAR PLATE AT FR68, S23L, Y1160.  REPLACED SHEAR PLATE AT FR68, S23L, Y1160 IAW A320 SRM 51-31-00, PAGE 22 TABLE 4.
